Alert archive / West Virginia / Flash Flood Watches in 2012
Flash Flood Watch 12, NWS Charleston, WV
NWS Charleston, WV issued this flash flood watch at Jul 15, 2012, 6:31 AM EDT for 23 counties in West Virginia; Lawrence County, Kentucky. It took effect at Jul 15, 2012, 10:00 AM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jul 15, 2012, 6:31 AM EDT (10:31 UTC)
- In effect from
- Jul 15, 2012, 10:00 AM EDT
- Expired
- Jul 15, 2012, 11:00 PM EDT
- In force
- 13 hr
- Issued by
- NWS Charleston, WV
- Flood severity
- None
All 24 counties
Lawrence County, KY, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, Mingo County, WV, Putnam County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Upshur County, WV, Wayne County, WV, Wirt County, WV
The radar
The Charleston,WV radar (KRLX), 51 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 10.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1170 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
287 WGUS61 KRLX 151031 FFARLX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 631 AM EDT SUN JUL 15 2012 KYZ105-WVZ005>008-013>020-024>032-036>040-047-151845- /O.NEW.KRLX.FF.A.0012.120715T1400Z-120716T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAWRENCE KY-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY- BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-FAYETTE-NICHOLAS-WEBSTER- UPSHUR-BARBOUR-RANDOLPH- INCLUDING THE CITIES OF...LOUISA...KENOVA...CEREDO...WAYNE... HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY... HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...HURRICANE... CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...SPENCER... ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION... WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY... SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...OAK HILL...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS... BUCKHANNON...PHILIPPI...BELINGTON...ELKINS 631 AM EDT SUN JUL 15 2012 ...FLASH FLOOD WATCH IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY...LAWRENCE KY. IN WEST VIRGINIA...BARBOUR...BOONE... BRAXTON...CABELL...CALHOUN...CLAY...DODDRIDGE...FAYETTE... GILMER...HARRISON...JACKSON WV...KANAWHA...LEWIS...LINCOLN... LOGAN...MASON...MINGO...NICHOLAS...PUTNAM...RANDOLPH... RITCHIE...ROANE...TAYLOR...UPSHUR...WAYNE...WEBSTER AND WIRT. * FROM 10 AM EDT THIS MORNING THROUGH THIS EVENING * THE GROUND HAS BECOME WETTER SINCE FRIDAY. LOCALIZED DOWNPOURS COULD OCCUR TODAY...OR THIS EVENING. RAIN AMOUNTS OF 2 INCHES IN LESS THAN 3 HOURS MAY OCCUR IN A FEW LOCATIONS...NOT OVER A WIDESPREAD AREA. * SMALL STREAMS AND CREEKS AFFECTED BY THESE LOCALIZED DOWNPOURS WOULD RISE RAPIDLY. OF COURSE...STREET AND POOR DRAINAGE FLOODING CAN MORE EASILY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING ALONG SMALL STREAMS. FLASH FLOODING IS A DANGEROUS SITUATION. THOSE LIVING ALONG FLOOD PRONE CREEKS...AND COUNTY OFFICIALS... SHOULD INCREASE YOUR WEATHER AWARENESS. MONITOR WATER LEVELS FREQUENTLY IF HEAVIER SHOWERS DO DEVELOP. BE PREPARED TO TAKE QUICK ACTION SHOULD FLOODING OCCUR...OR A FLASH FLOOD WARNINGS IS POSTED. && $$ KTB
2 follow-up statements
075 WGUS61 KRLX 151832 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 232 PM EDT SUN JUL 15 2012 KYZ105-WVZ005>008-013>020-024>032-036>040-047-160245- /O.CON.KRLX.FF.A.0012.000000T0000Z-120716T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAWRENCE KY-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY- BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-FAYETTE-NICHOLAS-WEBSTER- UPSHUR-BARBOUR-RANDOLPH- INCLUDING THE CITIES OF...LOUISA...KENOVA...CEREDO...WAYNE... HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY... HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...HURRICANE... CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...SPENCER... ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION... WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY... SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...OAK HILL...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS... BUCKHANNON...PHILIPPI...BELINGTON...ELKINS 232 PM EDT SUN JUL 15 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST KENTUCKY AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY...LAWRENCE KY. IN WEST VIRGINIA...BARBOUR...BOONE...BRAXTON...CABELL...CALHOUN... CLAY...DODDRIDGE...FAYETTE...GILMER...HARRISON...JACKSON WV... KANAWHA...LEWIS...LINCOLN...LOGAN...MASON...MINGO... NICHOLAS... PUTNAM...RANDOLPH...RITCHIE...ROANE...TAYLOR... UPSHUR... WAYNE...WEBSTER AND WIRT. * UNTIL 11 PM EDT THIS EVENING * THE GROUND HAS BECOME WETTER SINCE FRIDAY. LOCALIZED DOWNPOURS COULD OCCUR TODAY...OR THIS EVENING. RAIN AMOUNTS OF 2 INCHES IN LESS THAN 3 HOURS MAY OCCUR IN A FEW LOCATIONS...NOT OVER A WIDESPREAD AREA. * SMALL STREAMS AND CREEKS AFFECTED BY THESE LOCALIZED DOWNPOURS WOULD RISE RAPIDLY. OF COURSE...STREET AND POOR DRAINAGE FLOODING CAN MORE EASILY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING ALONG SMALL STREAMS. FLASH FLOODING IS A DANGEROUS SITUATION. THOSE LIVING ALONG FLOOD PRONE CREEKS...AND COUNTY OFFICIALS... SHOULD INCREASE YOUR WEATHER AWARENESS. MONITOR WATER LEVELS FREQUENTLY IF HEAVIER SHOWERS DO DEVELOP. BE PREPARED TO TAKE QUICK ACTION SHOULD FLOODING OCCUR...OR A FLASH FLOOD WARNINGS IS POSTED. && $$
694 WGUS61 KRLX 160247 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 1047 PM EDT SUN JUL 15 2012 KYZ105-WVZ005>008-013>020-024>032-036>040-047-160400- /O.EXP.KRLX.FF.A.0012.000000T0000Z-120716T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAWRENCE KY-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY- BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-FAYETTE-NICHOLAS-WEBSTER- UPSHUR-BARBOUR-RANDOLPH- INCLUDING THE CITIES OF...LOUISA...KENOVA...CEREDO...WAYNE... HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY... HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...HURRICANE... CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...SPENCER... ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION... WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY... SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...OAK HILL...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS... BUCKHANNON...PHILIPPI...BELINGTON...ELKINS 1047 PM EDT SUN JUL 15 2012 ...FLASH FLOOD WATCH WILL EXPIRE AT 11 PM EDT THIS EVENING... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY AND WEST VIRGINIA WILL EXPIRE AT 11 PM EDT THIS EVENING. THE STRONG THUNDERSTORMS THAT WERE LOCATED ACROSS THE REGION DURING THE AFTERNOON AND EVENING HOURS HAVE DECREASED IN INTENSITY AND COVERAGE. THOUGH A FEW THUNDERSTORMS MAY CONTINUE DURING THE OVERNIGHT HOURS... THE STORMS ARE NOT EXPECTED TO PERSIST OVER ANY GIVEN LOCATION LONG ENOUGH TO CAUSE A FLASH THREAT. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Jul 15, 5:40 AM EDT, 51 minutes earlier.
Area forecast discussion, Jul 15, 5:40 AM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 540 AM EDT SUN JUL 15 2012 .SYNOPSIS... SHOWERS OR THUNDERSTORMS POSSIBLE AT ANY TIME...WITH LOCAL DOWNPOURS INTO THIS EVENING. EXPECT MORE DIURNALLY DRIVEN SHOWERS AND STORMS THROUGH TUESDAY...WITH A SURFACE FRONT APPROACHING LATE WEDNESDAY. && .NEAR TERM /THROUGH TONIGHT/... MID SUMMER MUGGY AIR IN FULL CONTROL TODAY. 00Z NAM WAS THE QUICKEST IN DEVELOPING SHOWERS/STORMS THIS MORNING...AHEAD OF THE WEAKENING 500 MB SHORT WAVE. THE AXIS OF THAT SHORT WAVE SHOULD BE FM CLE TO IND BY 18Z...BUT THE DEEPER MOISTURE IS WELL TO THE EAST. OUR FORECAST WILL BE A BIT SLOWER IN INCREASING POPS THIS MORNING THAN THE 00Z NAM...TOWARD THE ECMWF. WITH THE DEEP MOISTURE MAXIMUM AXIS IN OUR WESTERN COUNTIES AT DAWN...STILL HAVE CHANCE POPS AT THE CRACK OF DAWN IN OUR OHIO VALLEY COUNTIES. THINKING CU FIELD WILL DEVELOP QUICKLY WITH POPS INCREASING INTO LIKELY ACROSS SOUTHEAST OHIO BY 15Z...THEN AXIS OF HIGHEST POPS CROSSING I-79 CORRIDOR 18-21Z...THE LINGERING IN MOUNTAIN COUNTIES 23Z. STEERING CURRENT EXPECTED FROM WSW AROUND 20 TO 25 KNOTS...SO FLOW MAY BE FAST ENOUGH...BUT STILL CONCERNED ABOUT AN ISOLATED FLASH FLOOD ON A CREEK THIS AFTERNOON INTO THIS EVENING...SOMEWHERE IN OUR COUNTIES THAT HAVE BEEN THE WETTEST SINCE EARLY FRIDAY. WILL BE CONSIDERING A FLASH FLOOD WATCH FOR THAT POSSIBILITY...TO INCREASE AWARENESS. YET...COULD ALSO SEE THE ABUNDANT CLOUDS AND BEING RELATIVELY EARLY IN THE DIURNAL CYCLE OF THE CONVECTION...TO LIMIT THE INTENSITY A BIT. BUT WITH PRECIPITABLE WATER AROUND 2 INCHES...A RAIN RATE OF 1.5 INCHES IN 30-45 MINUTES REMAINS A POSSIBILITY...A SHORT TRAIN COULD THEN PRODUCE 2 TO 3 INCHES IN SAY 1-2 HOURS. AGAIN...EXPECT THIS WOULD BE AN ISOLATED AREA...IF IT DOES OCCUR...NOT WIDESPREAD...WHICH IS USUALLY THE CASE IN SUMMER FLASH FLOOD EVENTS. HAVE POPS LOWERING FROM NW TO SE OVERNIGHT. THINKING LOTS OF LEFTOVER CLOUDS LINGERING OR SOME STRATUS REFORMING. ANOTHER DIFFICULT LATE NIGHT FOG FORECAST. OF COURSE...MAXIMUM TEMPERATURES TODAY JUST AT THE MERCY OF THE SHOWERS. DID INCREASE READINGS A BIT SE OF CRW FOR TODAY. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... SHORT TERM STARTS WITH DEPARTING SHORT WAVE TROUGH...WITH RIDGE BUILDING TO THE WEST. MODELS TRY TO SHOW ONE LAST PIECE OF UPPER LEVEL ENERGY SLIDING THROUGH ON MONDAY...SO WILL HAVE SOME LINGERING DIURNAL POPS MONDAY. MODELS DIFFER A BIT ON TUESDAY...WITH NAM TRYING TO DROP A CONVECTIVE COMPLEX OUT OF CENTRAL OHIO EARLY TUESDAY MORNING...THIS IS SOMETHING NEW IN THE 18Z/00Z RUNS SO NOT BUYING INTO IT JUST YET. INSTEAD WILL SIDE WITH GFS/ECMWF WHICH SHOW SOME DIURNAL ACTIVITY LATER TUESDAY. STILL LOOKS LIKE SURFACE FRONT WILL BE APPROACHING THE AREA ON WEDNESDAY...WITH INCREASING POPS THROUGH THE DAY. DAYTIME TEMPERATURES WILL CONTINUE ON THE WARM SIDE...WITH AROUND 90 IN THE LOWLANDS...AND AROUND 80 IN THE MOUNTAINS. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... UPR TROF AMPLIFIES OVER NE CONUS IN THE EXTENDED WITH SFC FRONT PROGGED TO CROSS LATE WEDNESDAY INTO EARLY THURSDAY. WILL KEEP LKLY POPS WITH THIS. WITH PWATS SURGING AHEAD OF FRONT...DOWNPOURS LOOK LKLY WITH FRONTAL CONVECTION. DRY AIR OVERWHELMS COLUMN LATE NEXT WEEKS AS SFC HIGH BUILDS IN. && .AVIATION /10Z SUNDAY THROUGH THURSDAY/... VAD WINDS AT 925 MB AROUND 15 KNOTS...HELPING TO LIMIT COVERAGE OF PREDAWN FOG. STILL SOME PATCHES OF THICKER FOG MAY LINGER THROUGH 12Z. WITH SHOWERS FORMING AROUND 09Z IN EASTERN KENTUCKY...WAS A BIT FASTER INCREASING THE COVERAGE OF SHOWERS AND THUNDERSTORMS ALONG THE OHIO RIVER COUNTIES THIS MORNING...THEN INCREASING IN COVERAGE FURTHER EAST...BY 18Z. DIFFICULT TO PIN POINT DURATION AND WHEN TO DECREASE COVERAGE...SINCE THIS IS NOT ANY ORGANIZED FRONT...BUT TRY TO SINK THE MAIN BATCH SOUTHEAST INTO THE MOUNTAINOUS COUNTIES AND SOUTHERN WV COUNTIES BY 23Z/00Z. DO HAVE WIDESPREAD CEILINGS NEAR 2 THSD FT DEVELOPING IN THE MUGGY AIR...WITH WIDESPREAD VSBY NEAR 3 MILES IN ANY MODERATE SHOWER. LOCAL DOWNPOURS ARE EASILY POSSIBLE...WITH BRIEFLY LOWER CONDITIONS...BUT DID NOT TRY TO TIME THOSE SPECIFICS YET. IN THE WAKE OF THE CONVECTION...LOTS OF 3 AND 4 MILES IN FOG AND CEILINGS STILL 2 TO 3 THSD FT DURING THE LATE EVENING...SAY 03Z TO 06Z...THEN HAVE WIDESPREAD CEILINGS 1 TO 2 THSD FT AND VSBY 1 TO 3 MILES IN FOG 06Z TO 12Z MONDAY. HIGHER TERRAIN CEILINGS MAY BE AOB 1 THSD FT 06Z TO 12Z MONDAY. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z MONDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING THE MAIN BATCH OF CONVECTION AFTERNOON AND EVENING MAY VARY FROM DETERMINISTIC TAFS. DURATION OF CONVECTION AT ANY ONE SITE MAY BE LESS THAN FORECAST. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE SUN 07/15/12 UTC 1HRLY 08 09 10 11 12 13 14 15 16 17 18 19 EDT 1HRLY 04 05 06 07 08 09 10 11 12 13 14 15 CRW CONSISTENCY M L L L M M M H H H H H HTS CONSISTENCY M L L L M M M M M H H H BKW CONSISTENCY H H H H H M M M M H H H EKN CONSISTENCY L L L L H M M M H H H H PKB CONSISTENCY M L L L M M H H H H H H CKB CONSISTENCY H H H H H H M H H H H H AFTER 12Z MONDAY... IFR IN CEILINGS AND FOG MAY DEVELOP 06Z TO 12Z MONDAY...IN AFTERMATH OF THE SHOWERS AND THUNDERSTORMS TODAY AND THIS EVENING. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KTB/MZ NEAR TERM...KTB SHORT TERM...MZ LONG TERM...30 AVIATION...KTB
Hazardous weather outlook, Jul 15, 4:02 AM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 402 AM EDT SUN JUL 15 2012 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-160815- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 402 AM EDT SUN JUL 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THE AREAL COVERAGE OF SHOWERS AND THUNDERSTORMS SHOULD INCREASE LATE THIS MORNING INTO THIS EVENING. DOWNPOURS ARE AGAIN LIKELY. IF THESE BECOME REPETITIVE...OR FALL OVER COUNTIES THAT RECEIVED THE HEAVIER RAIN RECENTLY...AN ISOLATED FLASH FLOOD ON A SMALL STREAM MAY DEVELOP. IF THE THREAT INCREASES...A FLASH FLOOD WATCH COULD BE POSTED FOR THE MOST VULNERABLE COUNTIES. OF COURSE...STREET AND POOR DRAINAGE FLOODING IS ALWAYS A POSSIBILITY DURING THESE SUMMER DOWNPOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Flash Flood Watches in West Virginia, 2012Flash Flood Watches in Kentucky, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.